Straight projective-metric spaces with centres

Kurusa, Árpád: Straight projective-metric spaces with centres.
JOURNAL OF GEOMETRY, 109 (1). Paper 22-12 p. ISSN 0047-2468 (2018)

[img] Text
pmcenter.pdf - Accepted Version
Restricted access: Registered users only

Download (516kB) | Request a copy
Item Type: Article
Journal or Publication Title: JOURNAL OF GEOMETRY
Date: 2018
Volume: 109
Number: 1
Page Range: Paper 22-12 p
ISSN: 0047-2468
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 3352509
DOI id: https://doi.org/10.1007/s00022-018-0426-2
Date Deposited: 2019. Jul. 03. 09:24
Last Modified: 2019. Jul. 12. 09:55
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15933

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year